It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-26-2003, 11:00 PM   #1
Junior Member
 
Join Date: Feb 2003
Location: Canada
Posts: 38
Sigh HB User
Question Retin-A Micro

Well I just went through a VERY horrid 6 month Accutane process, the worst 6 months of my life. My cheeks are completely covered in scars and redmarks, and a bunch of the sides of my forehead, Not to mention one on my nose and earlobe.

Anyway, my dermatoligist predicted I would have a blackhead problem, so she put me on retin-Micro. It's been a week and I am noticing a bunch of little bumps forming everywhere, some turn into small pimples, but most don't. I am also noticing my skin is starting to peel, become red, and sting in my nose area, and my chin and mouth area.

That brings me to a few questions, please if anyone could answer some/all of them that'd be great:

-How long do I have to be on Retin-A for?

-Are these bumps/small pimples and dry/stinging skin normal side affects?

-My face looks quite bad right now, Although I barely have any pimples, I have so many red marks/scars. One of my cheeks actually looks like one huge scar with indentations and dead skins in some places. Do you think this'll get any better? I have 2 months until school, and I barely made it through last year.

- I'm going to be having "Laser Resurfacing" done. My dermatolist says this would get rid of the scars and such. Has anyone ever had this done? Did it work? Any information/tips you can give me?


Thanks for your time, I'm not really looking for any emotional support, just straight answers, any replies would be greatly appreciated. Thanks!



 
Sponsors Lightbulb
   
Old 06-27-2003, 06:50 AM   #2
Junior Member
 
Join Date: Feb 2003
Location: Canada
Posts: 38
Sigh HB User
Angry

I Guess no one is planning on helping then? :/

 
Old 06-27-2003, 07:16 AM   #3
Veteran
 
Join Date: Sep 2002
Location: utica, IL 61373
Posts: 478
laur HB User
Post

From what I understand the pimples you are now getting are from an initial breakout from retin a. As for how long you will have to use it, That will be for a very long time until you don't need the control anymore. I think if you stop the blackheads will begin forming again. Sorry this isn't more help.

L
__________________
laur

 
Old 06-27-2003, 08:43 PM   #4
Veteran
 
Join Date: Jan 2003
Posts: 499
EMMANUEL HB User
Post

You know you can't have laser for a year after accutane, right?
__________________
May you have enough happiness to make you sweet, enough trials to keep you strong, enough sorrow to keep you human, and enough hope to keep you happy.

Peace

~*Emma*~

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
allergy to retin a? Help! queengodiva Acne 2 12-28-2005 05:30 PM
Anyone tried Retin-A for Redmarks and blotchy skin on body Nlivni Acne 3 12-13-2004 04:48 PM
Retin A for Body Acne? ClearlyUnclear Acne 9 11-30-2004 08:59 PM
Just got put on RETIN-a ClearlyUnclear Acne 7 11-27-2004 01:05 PM
Retin-A... OK to use with BP??? AHA??? honeybearkitty Acne 10 10-03-2004 09:19 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:04 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!